# SDR QXEA9902672

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 262.400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE DAMAGE AT STATION 262.400 AND STRINGER 11S, ABOVE RIGHT FORWARD EXIT, IT IS APPROXIMATELY .003 DEEP.  REMOVAL WAS .001.  FOUND TO BE WITHIN LIMITS IAW DHC-8 SRM PAGE 4, TABLE 2.
